# SDR SWAA012054

- Difficulty date: July 21, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 8,262 hours, 4,887 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: 65C35943
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, BOTH ELEVATORS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED BEARINGS AT ELEVATOR TORQUE TUBE PER MM.
